# SDR SWAA2013013112172

- Difficulty date: January 11, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN BS 360+7" STR 17L.  REPAIRED EXTERNAL FUSELAGE SKIN LOCATED BETWEEN STR 16L TO STR 18L AND BETWEEN BS 360 TO BS 380 IAW EO AEM-HC53-010/13 R0 AND EA 1-353-21521 REV 0 FOR INSPECTION REQUIREMENT SEE TLD T031018
